# SDR UIEA2015071700360

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,686 hours, 16,416 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE DETECTION 1 STATUS MESSAGE.    ACCOMPLISHED LOWER CARGO COMPARTMENT SMOKE DETECTION SYS.  OPS TESTED IAW AMM 26-16-00 501, PASSED.
